Taiwanese Journal of Mathematics

SOLUTIONS TO NONAUTONOMOUS ABSTRACT FUNCTIONAL EQUATIONS WITH INFINITE DELAY

Jin Liang and Ti-Jun Xiao

Full-text: Open access

Abstract

In this paper, we obtain two new existence theorems for mild solutions and classical solutions to nonautonomous functional equations with infinite delay in Banach spaces.

Article information

Source
Taiwanese J. Math., Volume 10, Number 1 (2006), 163-172.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500403807

Digital Object Identifier
doi:10.11650/twjm/1500403807

Mathematical Reviews number (MathSciNet)
MR2186170

Zentralblatt MATH identifier
1105.47063

Subjects
Primary: 47N20: Applications to differential and integral equations
Secondary: 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc. 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx] 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)

Keywords
mild solution classical solution evolution system nonautonomous equation infinite delay Banach space

Citation

Liang, Jin; Xiao, Ti-Jun. SOLUTIONS TO NONAUTONOMOUS ABSTRACT FUNCTIONAL EQUATIONS WITH INFINITE DELAY. Taiwanese J. Math. 10 (2006), no. 1, 163--172. doi:10.11650/twjm/1500403807. https://projecteuclid.org/euclid.twjm/1500403807


Export citation